Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. I. Naumkin and I. A. Shishmarev
Title: Nonlinear nonlocal equations in the theory of waves
Additional book information: Transl. Math. Monographs, vol. 133, Amer. Math. Soc., Providence, RI, 1994, x+289 pp., ISBN 0-8218-4753-X, $149.00

References [Enhancements On Off] (What's this?)

  • [AS] M. Ablowitz and H. Segur, Solitons and the inverse scattering transform, SIAM, Philadelphia, 1981. MR 84a:35251
  • [ABS] C. Amick, J. Bona, and M. Schonbek, Decay of solutions of some nonlinear wave equations, J. Diff. Eq. 81 (1989), 1-49. MR 90k:35210
  • [DVZ] P. Deift, S. Venakides, and X. Zhou, The collisionless shock region for the long-time behavior of solutions of the KdV equation, Comm. Pure Appl. Math. 47 (1994), 199-206. MR 95f:35220
  • [D1] D. Dix, Temporal asymptotic behavior of solutions of the Benjamin-Ono-Burgers equation, J. Diff. Eq. 90 (1991), 238-287. MR 92c:35104
  • [D2] -, The dissipation of nonlinear dispersive waves: the case of asymptotically weak nonlinearity, Comm. Part. Diff. Eqns. 17 (1992), 1665-1693. MR 93k:35041
  • [D3] -, Large-time asymptotic behavior of solutions of linear dispersive equations, preprint.
  • [K] S. Kichenassamy, Nonlinear wave equations, Marcel Dekker, New York, 1996.
    MR 1:362 547
  • [S] J. Smoller, Shock waves and reaction-diffusion equations, Springer-Verlag, New York, 1982. MR 84d:35002
  • [W] G. Whitham, Linear and nonlinear waves, John Wiley and Sons, New York, 1974. MR 58:3905

Review Information:

Reviewer: John P. Albert
Affiliation: University of Oklahoma
Journal: Bull. Amer. Math. Soc. 34 (1997), 95-100
MSC (1991): Primary 35-02, 35Q35; Secondary 45K05, 35Q53
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society